# SDR UPS98826662

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN FITTING AT STA 781 LONG 13L CRACKED.  DRILLED UP NEW FITTING IAE DC8 SRM 51 1 24.  INSTALLED FITTING IAW DC8 SRM 51 1 20D.  REF TO OP 50026 FOR FITTING FAB.
